# SDR V0XD20170128024

- Difficulty date: January 23, 2017
- Submitted: January 29, 2017
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,756 hours, 10,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001177967
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL HAS PITTING AT FS 865.00. REPLACED LT FLOOR SEAT RAIL FROM FS 847.00+51 TO 985.00 IAW REO 670-53-00-074 REV A DATED 2009/03/05, SRM 51-40-11,AND AMM 53-00-49.
